# SDR CALA2020030900610

- Difficulty date: March 8, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 56,852 hours, 24,746 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620000
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT FUSELAGE EXT SKIN HAS A DENT 6" FWD OF FR65 ST34L ON HAEC O LCQ REF 9298438 GENERATED BY N078625 UPON FURTHER EVALUATION FOUND DENT TO BE IN STIFFENED AREA AND R EQUIRES REPAIR IAW A320 SRM 53-41-11-283-059 FABRICATED AND INST ALLED REPAIR DOUBLER AND FILLER IAW A320 SRM 53-41-11-300-036
